# SDR ASAA2018012223274

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,653 hours, 13,172 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Condition: Failed
- Location: Start
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE DID NOT START WITH IGNITION LT. STARTED WITH IGN RT.  ACFT GROUNDED.  SWAPPED EXCITER LEADS FROM LEFT TO RIGHT,  LEFT OPS NORMAL,  RIGHT INOPERATIVE. RETURNED TO ORIGINAL POSITIONS,  NOW BOTH SIDES OPS NORMAL,  NO FAULTS ON EEC. REMOVED AND REPLACED THE START SWITCH IAW AMM 80-11-00,  OPS CHECKED NORMAL.
